The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (854 KB) | Metadata | Table of Contents | ZAA summary
Volume 18, Issue 3, 1999, pp. 701–712
DOI: 10.4171/ZAA/907

Published online: 1999-09-30

A General Coincidence Theory for Set-Valued Maps

Donal O'Regan[1]

(1) National University of Ireland, Galway, Ireland

We present in this paper a coincidence theory for maps with closed graph and maps with continuous selections. Our theory relies on a new fixed point theorem for maps with closed graph. In addition, new minimax theorems and variational inequalities are presented.

Keywords: Closed maps, continuous selections, acyclic maps, coincidence, minimax, variational inequalities

O'Regan Donal: A General Coincidence Theory for Set-Valued Maps. Z. Anal. Anwend. 18 (1999), 701-712. doi: 10.4171/ZAA/907